MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANNULATED TIBIAL NAIL-EX/345MM-STERILE; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANNULATED TIBIAL NAIL-EX/345MM-STERILE; NAIL, FIXATION, BONE
Model Number 04.004.549S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Impaired Healing (2378); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient ethnicity is unknown.Date of infection and non-union is unknown.Date of implantation is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Manufacturing location: (b)(4); manufacturing date: november 26, 2014; expiration date: october 2023; part: 04.004.549s, lot: 7860917 (sterile) - 11mm ti cannulated tibial nail - ex/345mm ¿ sterile; lot quantity: 6.Work order traveler met all inspection acceptance criteria.Inspection sheet, in-process acceptance sheet, met all inspection acceptance criteria.Inspection sheet, inspect dimensional, met all inspection acceptance criteria.Inspection sheet, final inspection, met all inspection acceptance criteria.Packaging label log, was reviewed and was found to be conforming: packaging bom for this lot was reviewed and found to be conforming with no deviations to normal packaging identified.Scn# (b)(4) sterility documentation supplied by ethicon endo-surgery was reviewed and found to be conforming.No nonconformance reports (ncrs) were generated during the production of this lot.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2018, the patient underwent hardware removal of a titanium (ti) cannulated tibial nail-expert with two (2) locking screws, and a locking compression plate (lcp) lateral distal fibula plate with two (2) locking screws and four (4) cortex screws due to an infection of non-union.Inflammation with pus was noted in the medullary canal.The implantation date of the hardware is unknown.The procedure was completed successfully with no surgical delay.Patient outcome is unknown.This report is for a 11mm ti cannulated tibial nail-ex/345mm-sterile.This is report 2 of 4 for (b)(4).
 
Event or Problem Description
This is report 2 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11MM TI CANNULATED TIBIAL NAIL-EX/345MM-STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7735046
Report Number2939274-2018-53132
Device Sequence Number805481
Product Code JDS
UDI-Device Identifier10886982084491
UDI-Public(01)10886982084491
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number04.004.549S
Device Catalogue Number04.004.549S
Device Lot Number7860917
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/31/2018
Supplement Report FDA Received Date08/10/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight77